# SDR SWAA2023112825094

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,346 hours, 29,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BELOW FWD SEAT BELT SIGN IS LOOSE AND HANGING DOWN<[01] RE-INSTALLED PANEL BELOW FLT COMPARTMENT DOOR. REF AMM 33-51-01.OP?S CK?D GOOD.
